# SDR CA950913202

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Namer HARVARD4
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 5221019
- Condition: Broken
- Location: Elev Hinge
- Component: ?, 772100122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING PREFLIGHT OF THE AIRCRAFT THE PILOT NOTICED THE OUTBOARD ELEVATOR HINGE BRACKET WAS BORKEN AND THE HEAD OF THE BOLT WAS FOUND MISSING. SUBMITTER BELIEVES THAT THE BRACKET FAILED AND SUBSEQUENTL Y THE LOAD ON THE BOLT CAUSE IT TO FAIL. SUBMITTER IS ALSO SEEKING INSTALLATION APPROVAL OF P/N 88-21019 WHICH IS USED ON THE AMERICAN T6 VERION OF THIS AIRCRAFT.
